Polynomial form factors in the O(3) nonlinear σ-model

J. Balog, T. Hauer

Research output: Contribution to journalArticle

10 Citations (Scopus)

Abstract

We study the general structure of Smirnov's axioms on form factors of local operators in integrable models. We find various consistency conditions that the form factor functions have to satisfy. For the special case of the O(3) σ-model we construct simple polynomial solutions for the operators of the spin-field, current, energy-momentum tensor and topological charge density.

Original languageEnglish
Pages (from-to)115-121
Number of pages7
JournalPhysics Letters B
Volume337
Issue number1-2
DOIs
Publication statusPublished - Oct 6 1994

    Fingerprint

ASJC Scopus subject areas

  • Nuclear and High Energy Physics

Cite this